Periodic Solutions for Circular Restricted -Body Problems
Xiaoxiao Zhao,
Wei Li and
Peng Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
For circular restricted -body problems, we study the motion of a sufficiently small mass point (called the zero mass point) in the plane of equal masses located at the vertices of a regular polygon. By using variational minimizing methods, for some , we prove the existence of the noncollision periodic solution for the zero mass point with some fixed wingding number.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/173639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/173639.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:173639
DOI: 10.1155/2013/173639
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().